RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Vulpe, Nicolae Ivanovich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23

Number of views:
This page:1110
Abstract pages:2708
Full texts:911
References:268
Birth date: 22.02.1949
E-mail:
Website: http://www.math.md/people/vulpe-nicolae/

http://www.mathnet.ru/eng/person45678
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. Dana Schlomiuk, Nicolae Vulpe, “The topological classification of a family of quadratic differential systems in terms of affine invariant polynomials”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2019, 2,  41–55  mathnet
2013
2. J. C. Artés, J. Llibre, D. Schlomiuk, N. Vulpe, “Geometric configurations of singularities for quadratic differential systems with total finite multiplicity lower than 2”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2013, 1,  72–124  mathnet  mathscinet
2009
3. N. Gherstega, V. Orlov, N. Vulpe, “A complete classification of quadratic differential systems according to the dimensions of $Aff(2,\mathbb R)$-orbits”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2009, 2,  29–54  mathnet  mathscinet  zmath
2008
4. Dana Schlomiuk, Nicolae Vulpe, “Integrals and phase portraits of planar quadratic differential systems with invariant lines of total multiplicity four”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2008, 1,  27–83  mathnet  mathscinet  zmath
2003
5. Mircea Lupan, Nicolae Vulpe, “Classification of quadratic systems with a symmetry center and simple infinite singular points”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2003, 1,  102–119  mathnet  mathscinet  zmath
1998
6. Yu. F. Kalin, N. I. Vulpe, “Affine-invariant conditions for the topological discrimination of quadratic Hamiltonian differential systems”, Differ. Uravn., 34:3 (1998),  298–302  mathnet  mathscinet; Differ. Equ., 34:3 (1998), 297–301
1993
7. N. I. Vulpe, I. V. Nikolaev, “Topological classification of a quadratic system with a four-fold singular point”, Differ. Uravn., 29:10 (1993),  1669–1674  mathnet  mathscinet; Differ. Equ., 29:10 (1993), 1449–1453
1992
8. V. A. Baltag, N. I. Vulpe, “The number and multiplicity of singular points of a quadratic differential system”, Dokl. Akad. Nauk, 323:1 (1992),  9–12  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 235–238
1991
9. N. I. Vulpe, “Coefficient conditions for the number and multiplicity of singular points of a quadratic differential system”, Differ. Uravn., 27:4 (1991),  572–577  mathnet  mathscinet  zmath; Differ. Equ., 27:4 (1991), 397–398
1990
10. D. Bularas, N. I. Vulpe, K. S. Sibirskii, “The problem of the center “in the large” for a general quadratic system”, Dokl. Akad. Nauk SSSR, 311:4 (1990),  777–780  mathnet  mathscinet  zmath; Dokl. Math., 41:2 (1990), 287–290
1989
11. Bularas Driss, N. I. Vulpe, K. S. Sibirskii, “Solution of a problem of the center “in the large” for a general quadratic differential system”, Differ. Uravn., 25:11 (1989),  1856–1862  mathnet  mathscinet; Differ. Equ., 25:11 (1989), 1294–1299
1988
12. N. I. Vulpe, K. S. Sibirskii, “Centro-affine invariant conditions for the existence of a center of a differential system with cubic nonlinearities”, Dokl. Akad. Nauk SSSR, 301:6 (1988),  1297–1301  mathnet  mathscinet  zmath; Dokl. Math., 38:1 (1989), 198–201
1983
13. N. I. Vulpe, “Construction of a minimal complete system of orthogonal invariants for a two-dimensional system of differential equations”, Dokl. Akad. Nauk SSSR, 269:6 (1983),  1299–1302  mathnet  mathscinet  zmath
14. N. I. Vulpe, “Minimal complete system of orthogonal invariants of a two-dimensional differential system”, Differ. Uravn., 19:4 (1983),  564–569  mathnet  mathscinet
15. N. I. Vulpe, “Affine-invariant conditions for topological distinction of quadratic systems in the presence of a center”, Differ. Uravn., 19:3 (1983),  371–379  mathnet  mathscinet  zmath
1981
16. N. I. Vulpe, “The minimal basis of comitants of a differential system with quadratic nonlinearities”, Differ. Uravn., 17:11 (1981),  1955–1963  mathnet  mathscinet
17. N. I. Vulpe, “Polynomial basis of centroaffine comitants of a homogeneous cubic differential system”, Differ. Uravn., 17:9 (1981),  1682–1684  mathnet  mathscinet
1980
18. N. I. Vulpe, “A polynomial basis for the centro-affine concomitants of a differential system”, Dokl. Akad. Nauk SSSR, 250:5 (1980),  1033–1037  mathnet  mathscinet  zmath
1979
19. N. I. Vulpe, “Construction of a polynomial basis of comitants of a differential system”, Differ. Uravn., 15:8 (1979),  1399–1410  mathnet  mathscinet  zmath
20. N. I. Vulpe, “The number of linearly independent compacta of a system of differential equations”, Differ. Uravn., 15:6 (1979),  963–973  mathnet  mathscinet  zmath
1977
21. N. I. Vulpe, K. S. Sibirskii, “Geometric classification of a quadratic differential system”, Differ. Uravn., 13:5 (1977),  803–814  mathnet  mathscinet  zmath
1975
22. N. I. Vulpe, “A minimal polynomial base of the affine invariants of a quadratic system”, Differ. Uravn., 11:5 (1975),  918–920  mathnet  mathscinet  zmath
1974
23. N. I. Vulpe, K. S. Sibirskii, “Affine classification of a quadratic system”, Differ. Uravn., 10:12 (1974),  2111–2124  mathnet  mathscinet  zmath

1990
24. A. F. Andreev, V. A. Andrunakievich, N. I. Vulpe, È. I. Grudo, V. M. Millionshchikov, L. A. Cherkas, B. A. Shcherbakov, “Konstantin Sergeevich Sibirskiǐ”, Differ. Uravn., 26:6 (1990),  1098–1100  mathnet  mathscinet  zmath; Differ. Equ., 26:6 (1990), 800–802

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020